Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Is the delay in period due to bleeding after having ipill last week or is there any chances of pregnancy ?

Hi, Age 28, I had my periods last month on 10th. We had sex on 15th last month. I took an IPILL the very next morning. exactly after a week of taking ipill that is 24th I had bleeding for 2 days. Moderate bleeding. I have not got my periods yet. Any chances of pregnancy or will my periods be delayed since I had bleeding during the last week. Please let me know. Thanks
Asked On : Wed, 11 Apr 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

I-PILL is an emergency contraceptive used to prevent pregnancy if taken within 72 hrs.
As there was withdrawal bleeding after a week; risk of pregnancy has reduced.
Your next period should come on time but it may be a few days early or a few days late. However, in case your period is delayed by more than a week, please go in for a pregnancy test and contact your doctor.
Take care.
Best regards,
Dr. Neelam.
Answered: Wed, 11 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor